# SDR 2002UALA00925

- Difficulty date: May 28, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 37,457 hours, 13,716 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN BODY STATION 1022 LEFT HAND CREASE BEAM WEB CORRODED ON UPPER SURFACE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.CREASE BEAM REPLACED.
